Low sex drive is it because i'm taking birth control pills?
I've been taking birth control pills (Orthocept/Solia) for about 5 months now. I started taking them because i was having my period every two weeks for 5 days and it was extremely painful. Soon after i started on birth control i gained ten pounds in about 1 1/2 to 2 weeks, (i've since lost some of the weight and it was evenly displaced. So i just went up two jean sizes (a 1 to a 3) and up a bra cup size (a 34B to a 34C)) I have also noticed another thing i have a very low sex drive, my boyfriend can not get me to orgasm while he is fingering me, and i'm not very mentally engaged, i wasn't like this before i started taking the birth control. Is there something i can do about it? Will switching prescriptions help? Do other medications (ADHD medication) i take effect my sex drive when added with the birth control?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.